Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 373171, 6 pages
http://dx.doi.org/10.1155/2014/373171
Research Article

Stability and Hopf Bifurcation for a Delayed SLBRS Computer Virus Model

1School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu 233030, China
2Key Laboratory of Advanced Process Control for Light Industry (Ministry of Education), Jiangnan University, Wuxi 214122, China

Received 27 June 2014; Accepted 23 July 2014; Published 17 August 2014

Academic Editor: Carlo Bianca

Copyright © 2014 Zizhen Zhang and Huizhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. X. Han and Q. L. Tan, “Dynamical behavior of computer virus on Internet,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2520–2526, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. K. Mishra and S. K. Pandey, “Fuzzy epidemic model for the transmission of worms in computer network,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4335–4341, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. B. K. Mishra and S. K. Pandey, “Dynamic model of worms with vertical transmission in computer network,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8438–8446, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. B. K. Mishra and N. Jha, “SEIQRS model for the transmission of malicious objects in computer network,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 710–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Ren, X. Yang, L.-X. Yang, Y. Xu, and F. Yang, “A delayed computer virus propagation model and its dynamics,” Chaos, Solitons & Fractals, vol. 45, no. 1, pp. 74–79, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Yang, Z. Zhang, Q. Li, and G. Zhang, “An SLBRS model with vertical transmission of computer virus over the Internet,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 925648, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Feng, X. Liao, H. Li, and Q. Han, “Hopf bifurcation analysis of a delayed viral infection model in computer networks,” Mathematical and Computer Modelling, vol. 56, no. 7-8, pp. 167–179, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Z. Zhang and H. Z. Yang, “Hopf bifurcation analysis for a computer virus model with two delays,” Abstract and Applied Analysis, vol. 2013, Article ID 560804, 18 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Liu, “Hopf bifurcation in a delayed SEIQRS model for the transmission of malicious objects in computer network,” Journal of Applied Mathematics, vol. 2014, Article ID 492198, 8 pages, 2014. View at Publisher · View at Google Scholar
  11. Y. Yao, W. L. Xiang, A. D. Qu, G. Yu, and F. X. Gao, “Hopf bifurcation in an SEIDQV worm propagation model with quarantine strategy,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 304868, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. Dong, X. Liao, and H. Li, “Stability and Hopf bifurcation in a computer virus model with multistate antivirus,” Abstract and Applied Analysis, vol. 2012, Article ID 841987, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Yao, X. Xie, H. Guo, G. Yu, F. Gao, and X. Tong, “Hopf bifurcation in an internet worm propagation model with time delay in quarantine,” Mathematical and Computer Modelling, vol. 57, no. 11-12, pp. 2635–2646, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Wang, Q. Liu, X. Yu, and Y. Ma, “Bifurcation analysis of a model for network worm propagation with time delay,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 435–447, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Yao, N. Zhang, W. Xiang, G. Yu, and F. Gao, “Modeling and analysis of bifurcation in a delayed worm propagation model,” Journal of Applied Mathematics, vol. 2013, Article ID 927369, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet
  17. C. Bianca, M. Ferrara, and L. Guerrini, “The Cai model with time delay: existence of periodic solutions and asymptotic analysis,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 21–27, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus